# SDR AALA201906139011

- Difficulty date: June 12, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 54,296 hours, 31,688 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665605
- Part serial: 6862
- Condition: Out Of Position
- Location: R2 Door
- Part time: 54,368 hours, 28,414 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS R2 SLIDE/RAFT HAD NO CLEARANCE BETWEEN DECORATIVE COVER AND THE FUSELAGE WHEN DOOR IS LOCKED IN THE FULLY OPEN POSITION. REPLACED R2 SLIDE/RAFT IAW CARD 26L00025011.
